Opuscula Math. 30, no. 2 (2010), 133-145
http://dx.doi.org/10.7494/OpMath.2010.30.2.133

 
Opuscula Mathematica

Pseudospectral method for semilinear partial functional differential equations

Wojciech Czernous

Abstract. We present a convergence result for two spectral methods applied to an initial boundary value problem with functional dependence of Volterra type. Explicit condition of Courant-Friedrichs-Levy type is assumed on time step \(\tau \) and the number \(N\) of collocation points. Stability statements and error estimates are written using continuous norms in weighted Jacobi spaces.

Keywords: pseudospectral collocation, CFS condition, convergence, error estimates.

Mathematics Subject Classification: 65M70, 35R10.

Full text (pdf)

  • Wojciech Czernous
  • University of Gdansk, Institute of Mathematics, ul. Wita Stwosza 57, 80-952 Gdansk, Poland
  • Received: 2009-12-03.
  • Revised: 2010-01-12.
  • Accepted: 2010-01-18.
Opuscula Mathematica - cover

Cite this article as:
Wojciech Czernous, Pseudospectral method for semilinear partial functional differential equations, Opuscula Math. 30, no. 2 (2010), 133-145, http://dx.doi.org/10.7494/OpMath.2010.30.2.133

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.